# SDR ASAA9780248

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunction
- Location: Flight Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 577, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS ILLUMINATE INTERMITTENTLY DURING FLIGHT.  ACCOMPLISHED OPERATIONAL CHECK OF EMERGENCY FLOOR TRACK LIGHTING SYSTEM, UNABLE TO DUPLICATE DISCREPANCY.  PRECAUTIONARY REPLACED THE EMERGENCY LIGHTS CONTROL SWITCH S1-177 ON THE OVERHEAD PANEL IN THE FLIGHT COMPARTMENT AND OPERATED NORMALLY.  (X)
